If you need an accessible version of this item please contact JSTOR User Support

A Denumerability Formula for the Rationals

Gerald Freilich
The American Mathematical Monthly
Vol. 72, No. 9 (Nov., 1965), pp. 1013-1014
DOI: 10.2307/2313350
Stable URL: http://www.jstor.org/stable/2313350
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1013
    1013
  • Thumbnail: Page 
1014
    1014